# SDR AWXA200300575

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 63,224 hours, 51,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 14 AND 19 LT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 14 LT, AND REPAIRED A BROKEN WIRE AT SEAT ROW 19 LT. OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM WAS GOOD. PART NAME; LIGHT ASSEMBLY, MFG; GRIMES, P/N; 10-1272-1, LOC; SEAT ROW 14 LT.
